| Model Number |
1000096 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
12/21/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
No product was returned for evaluation.Should new relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that the customer experienced a blood glucose (bg) level that displayed as "high", specific value not provided.Cause of bg level was not known.Customer administered a bolus of insulin via the pump and a manual injection to address the issue and went to the emergency room.Customer was treated with intravenous fluids of saline and was not sure if they were given insulin.Customer was discharged the same day without the issue resolved and no permanent damage.Tandem technical support did a full pump system check and confirmed that pump was functioning as intended.